Couldn't find what you looking for?

TRY OUR SEARCH!

:-( ? I'm 25 years old and I was taking an antibiotic called fluconazole I was told to take it for 6 months for a nail infection however after 2 months I began developing dryness on my skin so I stopped taking it. The dryness was on my lips it gradualy became worse and began affecting my nose, eyelids, neck and in between my chest, and my cheeks became very red. The parts that were dry (eyelids,chest,neck,nose,and chin) were also red, swallen, my skin was craked looked like snake skin it was scaly it would also get so dry it would bleed, because it had no elasticisy, I couldn't strech my skin. I went to the doctor and he told me I needed to detoxify my blood because of the antibiotic that I had been taking and that my cheeks were red because of stress he told me to drink a lot of water and no eat fat. He also gave me perdasone, I did that and it didn't go away for almost 5 months, he also gave me zoloft, it started getting better and I stopped taking the medicine and eventually it went away completely for two months but now its happening again, I haven't eaten anything diferent or done anything diferent . I've never been alergic to anything and I am not taking any medicine and have not since august. What could be the cause? Could it be stress? :-(

Loading...

Question... do you also have dry flaky skin on your scalp? If so, the rash that appears on those particular areas are common to a dermatitis. Go to your doctor and have them screen your for a condition called Seborrhea Dermatitis.

Ms. Chu
Reply

Loading...